TOFF PLUS COMBINATION DRUG FOR INFLUENZA CAPSULES
TOFF PLUS COMBINATION DRUG FOR INFLUENZA CAPSULES - 10 PCS
Security policy (edit with Customer reassurance module)
Delivery policy (edit with Customer reassurance module)
Return policy (edit with Customer reassurance module)
1 capsule contains: Paracetamol 500 mg, chlorphenamine maleate 2 mg, dextromethorphan hydrobromide 15 mg, phenylephrine hydrochloride 10 mg.
In the package 10 pcs.
Mechanism of action
Toff plus is a combination drug used for colds. Paracetamol has analgesic, antipyretic and anti-inflammatory effects.
Phenylephrine - adrenergic agonist. It has mainly a direct effect on a-adrenoreceptors, causes a vasoconstrictor effect, reducing nasal congestion and the amount of discharge from the nose.
Chlorphenamine is a blocker of histamine H1 receptors. It has antiallergic effect, reduces vascular permeability, eliminates swelling and hyperemia of the nasal mucosa, nasopharynx and paranasal sinuses, reduces rhinitis, sneezing, itching and tearing.
Dextromethorphan has antitussive and sedative effects, increases the threshold of sensitivity of the cough center of the medulla oblongata, while not depressing the respiratory center. It does not have an analgesic effect. The onset of action of the drug - after 20-30 minutes, duration - 4-4.5 hours.
Indications and usage
- fever with colds and infectious diseases;
- allergic rhinitis;
- hypersensitivity to the drug;
- simultaneous taking of other drugs containing substances that are part of Toff Plus;
- simultaneous administration of tricyclic antidepressants, MAO inhibitors, beta-blockers;
- deficiency of glucose-6-phosphate dehydrogenase;
- blood diseases;
- severe liver dysfunction;
- pronounced renal dysfunction;
- angle-closure glaucoma;
- benign prostatic hyperplasia;
- Gilbert's syndrome;
- arterial hypertension;
- bronchial asthma;
- lactation (breastfeeding);
- children's age up to 14 years.
Pregnancy and Breastfeeding
The drug is contraindicated for use during pregnancy and lactation (breastfeeding).
Dosage and administration
Adults appoint 1 capsule every 4-6 hours, but not more than 4 capsules / day. Duration of reception as an antipyretic - no more than 3 days. Further consultation of the doctor is necessary.
From the side of the central nervous system: dizziness, drowsiness, irritability, mydriasis, accommodation paresis, increased intraocular pressure.
Gastrointestinal: nausea, vomiting, epigastric pain, dry mouth, hepatotoxic action.
From the blood coagulation system: anemia, thrombocytopenia, hemolytic anemia, aplastic anemia.
Urogenital: urinary retention, nephrotoxicity (papillary necrosis).
Allergic reactions: skin rash, itching, angioedema.
Other: bronchial obstruction, increased blood pressure.
Precautions should be prescribed the drug for myocardial diseases, hyperthyroidism, elderly patients.
During the period of drug treatment Toff Plus should refrain from taking alcohol.
In persons suffering from chronic alcoholism, taking therapeutic doses of the drug Toff Plus can cause severe liver failure.
Influence on ability to drive motor transport and control mechanisms: Care should be taken when performing work that requires concentration, increased speed of motor and mental reactions.
With the simultaneous use of Toff Plus enhances the effects of MAO inhibitors, sedatives, ethanol.
When used simultaneously with antidepressants, anti-Parkinsonian, antipsychotic, phenothiazine derivatives, the risk of urinary retention, dry mouth, and constipation increases.
With simultaneous use with GCS increases the risk of glaucoma.
Paracetamol, which is part of Toff Plus, reduces the effectiveness of uricosuric drugs.
Chlorpheniramine, which is part of Toff Plus, when taken concomitantly with MAO inhibitors, furazolidone can lead to a hypertensive crisis, psychomotor agitation, an increase in temperature.
With simultaneous use with tricyclic antidepressants increases the sympathomimetic effect of the drug.
With simultaneous use with halothane increases the risk of ventricular arrhythmias.
Toff Plus reduces the hypotensive effect of guanethidine, which, in turn, enhances the alpha-adrenostimuliruyuschuyu activity of phenylephrine, which is part of the drug.
Overdose, usually caused by paracetamol, manifests itself after taking more than 10-15 g of the latter.
Symptoms: pallor of the skin, anorexia, nausea, vomiting, hepatonecrosis, increased serum hepatic transaminase activity, an increase in prothrombin time.
Treatment: gastric lavage followed by the appointment of Activated carbon. If necessary, conduct symptomatic therapy.
The drug should be stored in a dry, dark place at a temperature not higher than 25 ° C.